# SDR SWIA2020072951524

- Difficulty date: June 23, 2020
- Submitted: July 29, 2020
- Operation: Air carrier
- Aircraft: N762SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10226
- Aircraft time: 40,384 hours, 26,020 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 349-364
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 349 - 364 INTERCOSTAL AT STRINGER 26R WAS CORRODED ON THE AFT BOTTOM EDGE.  REMOVED, REPLACED AND INSTALLED A NEW ATTACHMENT ANGLE ON THE INTERCOSTAL IAW SRM AND DWG.
